MathSciNet Relay Station
MathSciNet bibliographic data
MR552771 (58 #27695) 08A15 (16A38)
Latyšev, V. N. The complexity of nonmatrix varieties of associative algebras. I, II. (Russian) Algebra i Logika 16 (1977), no. 2, 149–183, 184–199, 249–250.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement